# SDR AALA202004169013

- Difficulty date: April 14, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,246 hours, 8,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR SILL FLOOR SUPPORT ANGLE AT FR 68 AND S23L. REPAIRED L4 DOOR SILL FLOOR SUPPORT ANGLE PER SRM 53-41-14 PRINCIPLE 5.
